# SDR SWIA201642574

- Difficulty date: September 1, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 31,628 hours, 26,611 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, OTBD HINGE ARM CHAFED AT FORWARD SIDE OF BEARING.  REPAIRED LT OTBD FLAP, OTBD FLAP HINGE ARM IAW REO.
